Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number.  Misc: Diphenhydramine HCl 25 mg. (Nighttime sleep aid). Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep.) For a restful night's sleep. Does not contain pain reliever. Safe, non-habit forming. Questions or comments? 1-877-932-7948. Does not contain gluten. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

Equaline Sleep Aid, Nighttime, 25 mg, Mini Caplets, 24 Each

$3.49$0.15 each

Description

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Diphenhydramine HCl 25 mg. (Nighttime sleep aid). Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep.) For a restful night's sleep. Does not contain pain reliever. Safe, non-habit forming. Questions or comments? 1-877-932-7948. Does not contain gluten. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

Ingredients

Active Ingredients: In Each Caplet: Diphenhydramine HCl (25 mg). Purpose: Nighttime Sleep Aid. Inactive Ingredients: Corn Starch, Dicalcium Phosphate, FD&C Blue 1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silica Gel, Stearic Acid, Talc, Titanium Dioxide.
Product Number: 00041163256743

Description

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Diphenhydramine HCl 25 mg. (Nighttime sleep aid). Compare to Simply Sleep active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Simply Sleep.) For a restful night's sleep. Does not contain pain reliever. Safe, non-habit forming. Questions or comments? 1-877-932-7948. Does not contain gluten. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.
Product Number: 00041163256743